# SDR 07FDEA01182

- Difficulty date: March 29, 2007
- Submitted: March 29, 2007
- Operation: Air carrier
- Aircraft: N463FE
- Make and model: Boeing 727225
- Aircraft serial: 22551
- Aircraft time: 38,775 hours, 27,001 cycles
- System (JASC): 5752 · Aileron Tabs
- Part: Tab
- Part number: 652173623
- Condition: Delaminated
- Location: Zone 500
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT WING IB AILERON TAB CONTROL ARM FAIRING IS DISBONDED AT AFT EDGE CLEANED AREA, REPAIRED FAIRING REFERENCE SOPM 20-50-12 PAGE 11 PARA 4.
